# SDR DALA2015112107247

- Difficulty date: November 20, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 54,347 hours, 24,659 cycles
- System (JASC): 4990 · APU Oil System
- Part: Gearbox
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED VERY STRONG ODOR, CHEMICAL LIKE, PRESENT IN CABIN AND COCKPIT UPON BOARDING AND ALL OF FLIGHT.  IRRITATING TO EYES, CAPTAIN, AND VERY BOTHERSOME.  APU GENERATOR OIL DRAIN PLUG DRIPPING ON TO PLENUM.  REPLACED SEAL WASHER, FOUND OIL LEAKING FROM GEARBOX AT COOLING FAN DUCT.  INSIDE DUCT GOING TO OIL COOLER SOAKED IN OIL. COOLING FAN SOAKED IN OIL AND COKING APPEARS.  REPLACED OIL COOLER FAN.
